# SDR DALA2024041904571

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-270
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT MEMBRANE STA 200 TO 207 X=54 AT PAX CABIN IN REFERENCE NRC 00391. SUMMARY OF NRC 00591: CORROSION LEVEL 2. LEFT MEMBRANE STA 200 TO 207 X=54 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2 REPAIR 2. (LP #0301180)
